# SDR DALA2025032602237

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,782 hours, 6,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SEAT TRACK AT FR 20 RBL 23 IS CORRODED . REPLACED SEAT TRACK RBL23 FR 20 TO FR 30 IAW A220 ASRP BD500- A-J51-42-20-00AAA-078A-A AND BOMBARDIER DWG:C02312600 REV E, DWG :C01735610 REV B, DWG:C01712000 REV A. (LP# 0876752)
